Library Subscription: Guest
Home Begell Digital Library eBooks Journals References & Proceedings Research Collections
Telecommunications and Radio Engineering

ISSN Print: 0040-2508
ISSN Online: 1943-6009

You have access to:
Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering


pages 59-69

Asymptotic Estimation of the Diffraction Loss in a Cassegrain Double-Reflector Antenna for a Low Level of Irradiation of the Subreflector Edge

Boris Lazarevitch Kogan
Experimental Design Bureau of Moscow Energy Institute, Russia

ABSTRACT

Asymptotic formulas for the diffraction loss in axially symmetric Cassegrain double-reflector antennas with classical or modified reflector edges are obtained with the allowance for the effect of diffraction by the subreflector. The analytical expressions are derived on the basis of a formally rigorous uniform asymptotic vector representation of the electromagnetic field reflected by a curvilinear edge of the subreflector. Since several asymptotic terms are taken into account, the obtained formulas enable one to estimate the diffraction loss for a low level of Irradiation of the edge. The influence of the pattern on the form of the subreflector edge is studied. The formulas are derived with the help of computer algebra software.